# SDR ASAA2023080744464

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 4,764 hours, 1,394 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT LANDING ROLL OUT. GROUNDED - YES. PERFORMED IFIM TASK 36-12-00-810-801, BLEED FAMVL FAUL ON OMFS. FLIGHT CREW PERFORMED ENGINE ON PNEUMATIC SYSTEM TEST ASSOCIATED MX MESSAGE CLEARED. OPS CHECK GOOD. MAINT LIGHT EXTINGUISHED. NO FURTHER DEFECTS NOTED. IAW AMM 36-00-00-730-801 SEAMC ARNIE NOTIFIED.
